Journals / Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics / 2026 / Volume: 71 Issue: 1

k-Free numbers and integer parts of αp

Şermin Çam Çelik(ISTANBUL BILGI UNIVERSITY)0000-0002-0110-7139
Pages
—
Publication Date
2022-03-30
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

In this note, we obtain asymptotic results on integer parts of αp that are free of kth powers of primes, where p is a prime number and α is a positive real number.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this note, we obtain asymptotic results on integer parts of αp that are free of kth powers of primes, where p is a prime number and α is a positive real number.
📊
Key Findings & Data:In this note, we obtain asymptotic results on integer parts of αp that are free of kth powers of primes, where p is a prime number and α is a positive real number.
💡
Conclusion & Impact:In this note, we obtain asymptotic results on integer parts of αp that are free of kth powers of primes, where p is a prime number and α is a positive real number.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Beatty sequences · exponential sums over primes · k-free numbers

Abstract

In this note, we obtain asymptotic results on integer parts of αp that are free of kth powers of primes, where p is a prime number and α is a positive real number.

🔖

Cite This Article

Çelik, Ş. Ç. (2022). k-Free numbers and integer parts of αp. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, Volume: 71 Issue: 1. https://doi.org/10.31801/cfsuasmas.943912

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (26)

  1. Abercrombie, A. G., Beatty sequences and multiplicative number theory, Acta Arith., 70(3) (1995), 195–207. http://doi.org/10.4064/aa-70-3-195-207
  2. Abercrombie, A. G., Banks, W. D., Shparlinski, I. E., Arithmetic functions on Beatty sequences, Acta Arith. 136(1) (2009), 81–89. http://doi.org/10.4064/aa136-1-6
  3. Akbal, Y., A short note on some arithmetical properties of the integer part of αp, Turkish Journal of Mathematics, 43(3) (2019), 1253–1262. http://doi.org/10.3906/mat-1809-43
  4. Akbal, Y., A note on values of Beatty sequences that are free of large prime factors, Colloquium Mathematicum, 160(1) (2020), 53–64. http://doi.org/10.4064/cm7715-2-2019
  5. Kumchev, A. V., On sums of primes from Beatty sequences, Integers 8 (2008), A8, 12 pp.
  6. Banks, W. D., Shparlinski, I. E., Non-residues and primitive roots in Beatty sequences, Bull. Austral. Math. Soc., 73(3) (2006), 433–443. http://doi.org/10.1017/S0004972700035449
  7. Banks, W. D., Shparlinski, I. E., Short character sums with Beatty sequences, Math. Res. Lett., 13 (2006), 539–547. http://doi.org/10.4310/MRL.2006.v13.n4.a4
  8. Banks, W. D., Shparlinski, I. E., Prime numbers with Beatty sequences, Colloq. Math., 115(2) (2009), 147–157. http://doi.org/10.4064/cm115-2-1
  9. Banks, W. D., Shparlinski, I. E., Prime divisors in Beatty sequences, J. Number Theory, 123(2) (2007), 413–425. http://doi.org/10.1016/j.jnt.2006.07.011
  10. Banks, W. D., Güloğlu, A., Vaughan, R. C., Waring’s problem for Beatty sequences and a local to global principle, J. Theor. Nombres Bordeaux, 26(1) (2014), 1–16. http://doi.org/10.5802/jtnb.855
  11. Banks, W. D., G¨ulo˘glu, A., Nevans, C. W., Representations of integers as sums of primes from a Beatty sequence, Acta Arith., 130(3) (2007), 255–275. http://doi.org/10.4064/aa130-3-4
  12. Davenport, H., Multiplicative number theory, Third edition, Revised and with a preface by Hugh L. Montgomery, Graduate Texts in Mathematics, 74, Springer-Verlag, New York, 2000.
  13. Graham, S. W., Kolesnik, G., Van der Corput’s method of exponential sums, London Mathematical Society Lecture Note Series, 126, Cambridge University Press, Cambridge, 1991.
  14. Güloğlu, A., Nevans, C. W., Sums of multiplicative functions over a Beatty sequence, Bull. Aust. Math. Soc., 78(2) (2008), 327–334. http://doi.org/10.1017/S0004972708000853
  15. Harman, G., Primes in Beatty sequences in short intervals, Mathematika, 62(2) (2016), 572–586. http://doi.org/10.1112/S0025579315000376
  16. Harman, G., Primes in intersections of Beatty sequences, J. Integer Seq., 18(7) (2015), 12 p.
  17. Khinchin, A. Y., Zur metrischen Theorie der diophantischen Approximationen, Math. Z. 24(4) (1926), 706–714. http://doi.org/10.1007/BF01216806
  18. Koksma, J. F., Some Theorems on Diophantine Inequalities, Scriptum no. 5, Math. Centrmn Amsterdam, 1950.
  19. Li, H., Pan, H., Primes of the form ⌊αp + β⌋, J. Number Theory, 129(10) (2009), 2328–2334.
  20. Mirsky, L., The number of representations of an integer as the sum of a prime and a k-free integer, Amer. Math. Monthly, 56 (1949), 17–19. http://doi.org/10.1080/00029890.1949.11990233
  21. Roth, K. F., Rational approximations to algebraic numbers, Mathematika, 2 (1955), 1–20. http://doi.org/10.1112/S0025579300000644
  22. Roth, K. F., Corrigendum to “Rational approximations to algebraic numbers”, Mathematika, 2 (1955), 168.
  23. Montgomery, H. L., Vaughan, R. C., Multiplicative Number Theory I. Classical Theory, Cambridge University Press, Cambridge, 2007.
  24. Vaughan, R. C., The general Goldbach problem with Beatty primes, Ramanujan J., 34(3) (2014), 347–359. http://doi.org/10.1007/s11139-013-9501-3
  25. Vaughan, R. C., The Hardy-Littlewood Method, 2nd ed., Cambridge Univ. Press, 1997.
  26. Vinogradov, I. M. The Method of Trigonometrical Sums in the Theory of Numbers, Dover Publications, Inc., Mineola, NY, 2004.